Manufacturer: Glaxo SmithKline Pharmaceuticals Ltd
Salt Composition : Paracetamol(125mg), Triprolidine(0.625mg), Phenylpropanolamine(6.25mg)
Bottle of 60ml Suspension
(Inclusive of all taxes)
Actifed Plus Suspension may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.
Actifed Plus Suspension is a common painkiller used to treat
After oral administration Actifed Plus Cough Suppressant (Dextromethorphan Hydrobromide) is completely absorbed from the gastrointestinal. Actifed Plus Cough Suppressant (Dextromethorphan Hydrobromide) in plasma is reached after 2 h. This medication biotransformes in the liver. Up to 45% of this drug is excreted by kidneys and there was considerable individual variation in rates of excretion of individual metabolites.
1.Headache 2.Fatigue 3.Nausea 4.Vomiting 5.Diarrhoea 6.Stomatitis 7.Thrombocytopenia 8.Bone pain 9.Weakness 10.Muscle aches 11.Arrhythmia 12.Skeletal pain 13.Fever 14.Dyspnea
1. Hypersensitivity to Silver sulphadiazine and other Sulphonamide 2. Deep infections
1.Hypersensitivity
1. In patients with renal failure or hepatic failure
Consuming alcohol with Cefbet 1.5gm (Injection) does not cause any harmful side effects.
Use with caution
Not recommended
Use with caution Below 9years: Contraindicated
Actifed Plus Suspension is used to treat Runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. It also aids in the reduction of pain and fever. Actifed Plus Suspension is taken with or without food, according to the doctor's instructions. The dose you receive will be determined by your medical condition and how you react to the medicine
Tell your doctor or pharmacist if you are taking other products that cause drowsiness such as opioid pain or cough relievers (such as codeine, hydrocodone), alcohol, marijuana (cannabis), drugs for sleep or anxiety (such as alprazolam, lorazepam, zolpidem), muscle relaxants (such as carisoprodol, cyclobenzaprine), or other antihistamines (such as cetirizine, diphenhydramine).
5 mg once daily. Maximum dose: 10mg/day Prinzmetal`s angina and Stable angina: 5 to 10mg once daily. Hypertension: 2.5 to 5mg once daily. Dose may increase up to 10mg once daily as required by the individual needs. .
Store in a well closed container. Keep out of the reach of children.
For informational purposes only. Consult a doctor before taking any medicines.
Do not use more than prescribed dose. Taking more medication will not improve your symptoms; rather they may cause poisoning or serious side-effects. If you suspect that you or anyone else who may have overdosed of Actifed Plus Suspension, please go to the emergency department of the closest hospital or nursing home. Bring a medicine box, container, or label with you to help doctors with necessary information.
Actifed Plus Suspension is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.